# SDR UALA2011082304525

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 80,850 hours, 13,134 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: M665
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT BURNING ELECTRICAL ODOR IN AFT GALLEY ON PUSHBACK.  FOUND AFT CEILING LIGHTS L227 & L230 INOP.  BALLAST M665 CAUSE OF SMELL.  FOUND AFT RT LAV SMOKE DETECTOR BURNT.  REPLACED DETECTOR.  CHECKED ALL WIRES AT CONN D2864 FOR M665 BALLAST & FOUND NO PWR PIN 5.  RL'D RELAY K315 IN P25 PANEL.  NOW HAVE PWR AT PIN 5.  REPLACED M663, M664 & M665 BALLASTS.  NO BURNED WIRES OR CONN TO M663, MM664 & M665.  OTBD AFT DIRECT CEILING LIGHTS L227 & L228 FAILED TO TURN ON.  INTERCHANGED BALLASTS M664 & M665 WITH SAME RESULTS.  L227 & L228 ARE STILL INOP.  CONN D2864, D2862 & 2860 REMOVED M665 BALLAST, FOUND FUSE AND CAP MISSING.  REPLACED BALLAST M665.  OPS NORMAL AT THIS TIME.  NO BURNT SMELL IN AFT GALLEY AREA.
